# SDR SWIA200616940

- Difficulty date: August 2, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 8,172 hours, 6,297 cycles
- Engine: Ge CF343B1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST STRIP OF EMERGENCY FLOOR LIGHTS INOP.  SECURED LIGHTING STRIP CONNECTOR AT LAST SECTION.  OPERATIONAL CHECKS GOOD.
